How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 53147
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I for the last 15 days I have been weaning myself off of day

Customer Question

I for the last 15 days I have been weaning myself off of day venlafaxine er 225 mg originally was on 300 I have been having ringing in my ears my eyes are blurry and my heart is racing and sometimes I feel out of breath is this normal
JA: How long have you been dealing with this? Have you been having any headaches?
Customer: No headaches him maybe the last for five days
JA: Anything else in your medical history you think the doctor should know?
Customer: No I also take Adderall which I thought that is what was making me sweat and confusion and anxiety and come to find out it wasn't that it was the antidepressant that my doctor put me on so she's trying to wean me off but it seems like it's very difficult to get off of this
Submitted: 21 days ago.
Category: Medical
Expert:  Dr. Phil, MD replied 21 days ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 21 days ago.

Yes, this is normal

Withdrawal from this drug is one of the worst I have ever seen

It is VERY tough to get off

Expect a lot of side effects as this goes on

let me know if you have other questions.

if done for now, please leave a 5 star rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Customer: replied 21 days ago.
it's not uncommon to be short of breath
Expert:  Dr. Phil, MD replied 21 days ago.

No

Customer: replied 21 days ago.
Also a racing heart. I feel like my blood pressure is up
Expert:  Dr. Phil, MD replied 21 days ago.

Yes, the racing heart is common

I would check your blood pressure if you have a cuff to be sure

Customer: replied 21 days ago.
I took it about an hour ago and it was 160/91
Expert:  Dr. Phil, MD replied 21 days ago.

That is high but not an emergency

How old are you?

any heart issues?

Customer: replied 21 days ago.
Is there anything else I can take to help me get through this faster and with less side effects
Customer: replied 21 days ago.
54 I also take 40 mg of Benicar a day to keep my blood pressure under control
Expert:  Dr. Phil, MD replied 21 days ago.

can you get a prescription from your doctor?

A tranquilizer like xanax would help

Customer: replied 21 days ago.
I've called her twice and there's no answer she hasn't return my call. Can you call one in to my pharmacy
Expert:  Dr. Phil, MD replied 21 days ago.

I cannot

I'm sorry

That is illegal to give controlled substances online

benadryl will help and it is OTC

let me know if you have other questions.

if done for now, please leave a 5 star rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/